Publication
Title
Dense families of -representations and braid reversion
Author
Abstract
We prove that all components of n-dimensional simple representations of the three string braid group B3 are densely parametrized by rational quiver varieties and give explicit parametrizations for n<12. As an application we show that there is a unique component of 6-dimensional simple B3-representations detecting braid reversion.
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2011
ISSN
0022-4049
Volume/pages
215:5(2011), p. 1003-1014
ISI
000286648900021
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.05.2011
Last edited 13.10.2017
To cite this reference